# SDR UALA2013040402233

- Difficulty date: March 31, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 38,585 hours, 15,749 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS EMERGENCY TEST INDICATES DOOR 1L FAIL.  REPLACED POWER SUPPLY AND BATTERY AS REQ, 1L MESSAGE  EXTINGUISHED.  OPS CHECK GOOD.
